# SDR HALA20230922203

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 28,092 hours, 4,458 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB- AFTER START (ENGINES) DURING APU SHUTDOWN - APU FAULT ECAM DISPLAYED. MOC ADVISED RESTART APU - UPON RESTART APU FAULT RETURNED WITH AUTO SHUTDOWN. REMOVED AND REPLACED APU FUEL CONTROL UNIT PER AMM 49-32-51. REMOVED AND REPLACED APU ECB PER AMM 49-61-53. OPS AND LEAK CHECK GOOD. START ON FIRST TRY, OK FOR SVC.
